About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2010 (2010), Article ID 169710, 20 pages
http://dx.doi.org/10.1155/2010/169710
Review Article

Resonant Perturbation Theory of Decoherence and Relaxation of Quantum Bits

1Department of Mathematics and Statistics, Memorial University of Newfoundland, St. John's, NF, Canada A1C 5S7
2Theoretical Division, MS B213, Los Alamos National Laboratory, Los Alamos, NM 87545, USA
3Department of Mathematics, University of Toronto, Toronto, ON, M5S2E4, Canada

Received 31 August 2009; Accepted 10 February 2010

Academic Editor: Shao-Ming Fei

Copyright © 2010 M. Merkli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Merkli, G. P. Berman, and I. M. Sigal, “Resonant Perturbation Theory of Decoherence and Relaxation of Quantum Bits,” Advances in Mathematical Physics, vol. 2010, Article ID 169710, 20 pages, 2010. doi:10.1155/2010/169710